Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jun 4, 2012, 7:56 AM CDT for Coosa County, Randolph County, Tallapoosa County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 7:56 AM CDT (12:56 UTC)
- Expired
- Jun 4, 2012, 9:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Birmingham, AL
Counties Coosa County, AL, Randolph County, AL, Tallapoosa County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1413 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
789
WWUS84 KBMX 041256
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 AM CDT MON JUN 4 2012
ALZ029-036-037-041400-
COOSA AL-RANDOLPH AL-TALLAPOOSA AL-
756 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA...RANDOLPH AND COOSA
COUNTIES UNTIL 900 AM CDT...
AT 754 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HEFLIN TO
5 MILES NORTHEAST OF WOODSTOCK...AND MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROCKFORD...
GOODWATER...
KELLYTON...
LAKE WEDOWEE...
EQUALITY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3311 8559 3281 8560 3275 8617 3275 8632
3277 8633 3275 8638 3282 8646 3286 8645
3290 8649 3310 8649 3309 8598 3310 8597
3311 8565 3350 8564 3350 8535 3348 8529
3311 8523
TIME...MOT...LOC 1256Z 299DEG 39KT 3353 8558 3325 8606
$$
61What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 4, 6:22 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 4, 6:22 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 622 AM CDT MON JUN 4 2012 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... THE MODEL SUITE DISPLAYS GOOD SYNOPTIC PATTERN AGREEMENT THROUGH THE WEEK...WHICH BECOMES MORE AMPLIFIED AND BLOCKY. STRONG UPPER LOW SEEN ON LATEST WATER VAPOR NEARING THE WEST COAST WHILE ANOTHER LOW WAS NEAR NEW ENGLAND. THE UPPER RIDGE BETWEEN THESE FEATURES WAS CENTERED OVER THE INTERMOUNTAIN WEST AND WILL GRADUALLY SLIDE INTO THE PLAINS. EVEN WITH THIS RELATIVE AGREEMENT...THAT IS REALLY ONLY PART OF THE COMPLEX PICTURE CONCERNING SENSIBLE WEATHER. MESOSCALE FEATURES AND BOUNDARIES ARE PRESENT SEEMINGLY ALL OVER THE SOUTHEAST AND LOWER MISSISSIPPI VALLEY. THEREFORE...PLACEMENT AND TIMING OF THUNDERSTORM ACTIVITY WILL BE PROBLEMATIC. SMALL ORGANIZED LINE MOVED THROUGH THIS AFTERNOON PRODUCING DAMAGING WINDS AND HAIL. THIS FEATURE LEFT A BOUNDARY ACROSS PARTS OF WEST CENTRAL AND SOUTH CENTRAL ALABAMA. THE NEXT LARGER MCS OVERNIGHT PRODUCED DAMAGING WINDS AND HAIL BUT GENERALLY REMAINED NORTH OF CENTRAL ALABAMA...BUT PUSHED AN OUTFLOW INTO WEST CENTRAL AND SOUTH CENTRAL AREAS. UPSTREAM MCS OVER OKLAHOMA WILL SLOWLY PROGRESS SOUTH AND EAST BUT MAY NOT HAVE ANY DIRECT INFLUENCE HERE. THE THUNDERSTORMS DEVELOPING BETWEEN THE MCS'S HAS PICKED UP IN COVERAGE AND INTENSITY THE PAST HOUR OR SO...WITH THE COLD POOL SEEMINGLY CONSOLIDATING AND ALLOWING STORMS T0 INTENSIFY. CORFIDI VECTORS WORK THIS ACTIVITY SOUTHEASTWARD. THEREFORE...THERE WILL BE A CHANCE OF SOME SEVERE THUNDERSTORMS TODAY GENERALLY FROM BOUNDARY INTERACTION...DIFFERENTIAL HEATING AND ANY UPSTREAM COLD POOL INFLUENCE THAT MOVES INTO THE AREA. ALL MODELS INDICATE AMPLE INSTABILITY DEVELOPING BY THIS AFTERNOON. WILL ADJUST POPS A BIT SOUTHWARD AND WILL CONTINUE THE THREAT OF DAMAGING WINDS AND LARGE HAIL. ANOTHER MID/UPPER LEVEL TROUGH MOVES BY OVERNIGHT. THIS COULD BRING ANOTHER ROUND OF THUNDERSTORMS BUT WILL BE HIGHLY DEPENDENT ON WHAT HAPPENS BETWEEN NOW AND THEN. WILL GO WITH LIKELY POPS FOR A BETTER PART OF THE NORTHERN TWO THIRDS OF THE AREA. THIS SECONDARY TROUGH PUSHES A COLD FRONT INTO AND THROUGH THE AREA TUESDAY AND TUESDAY EVENING. THEREFORE WILL KEEP POPS IN THE HIGH CHANCE VALUES NEAR AND SOUTH OF THE FRONT. INSTABILITIES WILL REMAIN HIGH AND SOME STRONG TO SEVERE STORMS MAY DEVELOP NEAR THE FRONT...WITH THE THREAT OF DAMAGING WINDS AND LARGE HAIL. MEDIUM RANGE MODELS ARE IN A BIT BETTER AGREEMENT THIS RUN AS TO WHEN THE FRONT SINKS FAR ENOUGH SOUTHWARD TO REMOVE POPS. THE MODEL SUITE CONSENSUS MATCHES THE CURRENT FORECAST AND WILL MAKE LITTLE ADJUSTMENT WEDNESDAY AND BEYOND IN THE POP DEPARTMENT. IN THE EXTENDED...THE ONLY TRICKY FEATURE WILL BE THE CUT-OFF ENERGY THAT VERY SLOWLY DRIFTS TOWARD CENTRAL ALABAMA. IT APPEARS IT WILL HOLD OFF UNTIL AFTER VERY LATE INTO THE WEEKEND OR EARLY NEXT WEEK. HIGH AND LOW TEMPERATURES COOL OFF SOMEWHAT AND DO NOT REALLY REBOUND UNTIL THIS WEEKEND. 75 && .AVIATION... 12Z TAF DISCUSSION. MOSTLY VFR CONDITIONS THROUGH THE TAF CYCLE. THE BIGGEST CHALLENGE TODAY IS THE TIMING OF MULTIPLE DIFFERENT COMPLEXES OF THUNDERSTORMS. HAVE TRIED TO TIME THINGS OUT WITH VCTS AND LATER AMENDMENTS. WINDS WILL BE LIGHT AND VARIABLE OUTSIDE ANY CONVECTION THAT MOVES OVER A TERMINAL. VIS COULD DROP IF HEAVIER RAINS PASS OVER A TERMINAL AS WELL. 27 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 75/27
Hazardous weather outlook, Jun 4, 6:17 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 617 AM CDT MON JUN 4 2012 ALZ011>015-017>050-051130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 617 AM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS THREATS TODAY AND TONIGHT INCLUDE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THE CHANCE FOR TORNADO DEVELOPMENT IS LOW. A THREAT OF SEVERE WEATHER WILL CONTINUE THIS MORNING FOR AREAS GENERALLY NEAR AND NORTH OF A LINE FROM CARROLLTON...TO CLANTON...TO LAFAYETTE. BY MONDAY AFTERNOON AND INTO THE EVENING HOURS...THE HAZARDOUS THREAT EXPANDS SLIGHTLY SOUTH AND WEST...BUT STRONG TO SEVERE STORMS ARE POSSIBLE ALMOST ANYWHERE AND WILL BE INFLUENCED BY THE MORNING ACTIVITY...STAY TUNED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR HAZARDOUS WEATHER PUSHES SLIGHTLY SOUTHWARD AGAIN ON TUESDAY. DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO BE THE MAIN THREATS. THE THREAT APPEARS LIMITED TO AREAS SOUTH OF INTERSTATE 20. A SMALL CHANCE OF STRONG TO SEVERE STORMS EXIST ON WEDNESDAY ALSO. A COLD FRONT WILL SLOWLY MOVE THROUGH CENTRAL ALABAMA TUESDAY...BECOMING NEAR SOUTH CENTRAL ALABAMA WEDNESDAY. THE THREAT APPEARS LIMITED TO AREAS SOUTH OF THE HIGHWAY 80...INTERSTATE 85 CORRIDOR. THE THREATS REMAIN DAMAGING WINDS AND LARGE HAIL. THIS PATTERN OF ACTIVE WEATHER IS DEPENDENT ON A NUMBER OF FACTORS...SO TIMING AND LOCATION COULD CHANGE PERIODICALLY. CHECK BACK FREQUENTLY FOR THE LATEST INFORMATION ON THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED PERIODICALLY THROUGH WEDNESDAY. 75
In the hours before
Special weather statement, Jun 4, 6:49 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT MON JUN 4 2012
ALZ018-026-041230-
ETOWAH AL-ST. CLAIR AL-
649 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR AND WESTERN ETOWAH
COUNTIES UNTIL 730 AM CDT...
AT 645 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO DALLAS TO
CARDIFF...AND MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SPRINGVILLE...
ODENVILLE...
GADSDEN...
RAINBOW CITY...
MOODY...
&&
LAT...LON 3391 8590 3392 8597 3384 8607 3377 8605
3367 8615 3369 8621 3363 8616 3359 8622
3354 8619 3339 8638 3350 8638 3350 8648
3355 8648 3356 8655 3372 8652 3380 8658
3382 8643 3388 8634 3405 8633 3418 8621
TIME...MOT...LOC 1150Z 303DEG 37KT 3403 8625 3377 8659
3365 8686
75Special weather statement, Jun 4, 7:12 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 AM CDT MON JUN 4 2012
ALZ022>028-037-041300-
CLAY AL-JEFFERSON AL-PICKENS AL-SHELBY AL-ST. CLAIR AL-TALLADEGA
AL-TALLAPOOSA AL-TUSCALOOSA AL-
712 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA...NORTHWESTERN
TALLAPOOSA...TALLADEGA...SHELBY...SOUTHERN ST. CLAIR...NORTHERN
PICKENS...SOUTHERN JEFFERSON AND CLAY COUNTIES UNTIL 800 AM CDT...
AT 708 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ETHELSVILLE TO RIVERCHASE
GALLERIA TO BALD ROCK...AND MOVING SOUTHEAST AT 60 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PELL CITY...
GORDO...
CHELSEA...
PELHAM...
HELENA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3341 8686 3368 8633 3330 8565 3311 8565
3293 8601 3310 8601 3310 8649 3302 8655
3307 8662 3305 8689 3316 8697 3317 8702
3324 8703 3325 8708 3320 8720 3313 8720
3312 8729 3301 8732 3301 8761 3338 8831
TIME...MOT...LOC 1212Z 303DEG 52KT 3335 8814 3336 8676
3358 8632
75Local storm report, Jun 4, 7:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM TSTM WND DMG CARROLLTON 33.26N 88.10W
06/04/2012 PICKENS AL 911 CALL CENTER
TREE DOWN ON POWER LINE IN CARROLLTON.
&&Special weather statement, Jun 4, 7:32 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 AM CDT MON JUN 4 2012
ALZ019-021-028-041330-
CALHOUN AL-CLAY AL-CLEBURNE AL-
732 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE...CLAY AND CALHOUN
COUNTIES UNTIL 830 AM CDT...
AT 731 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JACKSONVILLE TO 6 MILES
SOUTH OF LINCOLN...AND MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WEST END-COBB TOWN...
COBB TOWN...
ANNISTON...
OXFORD...
HEFLIN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3348 8530 3350 8535 3350 8564 3311 8566
3311 8618 3319 8618 3320 8612 3329 8612
3329 8598 3337 8598 3340 8592 3350 8591
3350 8585 3355 8579 3358 8579 3359 8599
3368 8605 3387 8574 3372 8535
TIME...MOT...LOC 1232Z 294DEG 39KT 3378 8572 3351 8614
61Special weather statement, Jun 4, 7:51 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 AM CDT MON JUN 4 2012
ALZ022-023-025-031>035-041330-
BIBB AL-CHILTON AL-GREENE AL-HALE AL-PERRY AL-PICKENS AL-SHELBY
AL-TUSCALOOSA AL-
751 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA...
SOUTHWESTERN SHELBY...SOUTHERN PICKENS...NORTHERN PERRY...NORTHERN
HALE...NORTHERN GREENE...NORTHERN CHILTON AND BIBB COUNTIES UNTIL 830
AM CDT...
AT 752 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CALERA TO MOUNDVILLE TO
PICKENSVILLE...AND MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PICKENSVILLE...
CENTREVILLE...
BRENT...
JEMISON...
ALICEVILLE...
&&
LAT...LON 3329 8831 3330 8830 3307 8769 3317 8676
3277 8650 3279 8747 3297 8817 3299 8817
3299 8826 3301 8831 3307 8834
TIME...MOT...LOC 1252Z 319DEG 39KT 3308 8679 3300 8761
3325 8830
75Special weather statement, Jun 4, 7:56 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 AM CDT MON JUN 4 2012
ALZ029-036-037-041400-
COOSA AL-RANDOLPH AL-TALLAPOOSA AL-
756 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA...RANDOLPH AND COOSA
COUNTIES UNTIL 900 AM CDT...
AT 754 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HEFLIN TO
5 MILES NORTHEAST OF WOODSTOCK...AND MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROCKFORD...
GOODWATER...
KELLYTON...
LAKE WEDOWEE...
EQUALITY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3311 8559 3281 8560 3275 8617 3275 8632
3277 8633 3275 8638 3282 8646 3286 8645
3290 8649 3310 8649 3309 8598 3310 8597
3311 8565 3350 8564 3350 8535 3348 8529
3311 8523
TIME...MOT...LOC 1256Z 299DEG 39KT 3353 8558 3325 8606
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:15 AM CDT | Special Weather Statement | BMX | Marion, Winston | 45 min |
| Jun 4, 12:39 AM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 51 min |
| Jun 4, 12:57 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Walker, Winston | 48 min |
| Jun 4, 5:00 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 45 min |
| Jun 4, 5:42 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Walker, Winston | 48 min |
| Jun 4, 6:28 AM CDT | Special Weather Statement | BMX | Fayette, Jefferson, Lamar, Walker | 47 min |
| Jun 4, 6:49 AM CDT | Special Weather Statement | BMX | St. Clair | 41 min |
| Jun 4, 7:12 AM CDT | Special Weather Statement | BMX | Clay, Pickens, Shelby, Talladega, Tuscaloosa | 48 min |
| Jun 4, 7:15 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 29 min |
| Jun 4, 7:32 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne | 58 min |
| Jun 4, 7:51 AM CDT | Special Weather Statement | BMX | Bibb, Chilton | 39 min |
| Jun 4, 8:22 AM CDT | Special Weather Statement | BMX | Chambers | 38 min |
| Jun 4, 8:25 AM CDT | Special Weather Statement | BMX | Autauga, Elmore | 65 min |
| Jun 4, 8:27 AM CDT | Special Weather Statement | BMX | Chilton | 18 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.